Quick search
Go!

Scientific Studies and Research. Series Mathematics and Informatics


Issue: SSRSMI - Volume 24, Number 1 (2014)

SSRSMI - Volume 24, Number 1
Abstracts: 13 records

MIHAI ANASTASIEI, MANUELA GÎRŢU
EINSTEIN EQUATIONS IN LIE ALGEBROIDS

V. DHANYA, S. KRISHNAPRAKASH AND ENNIS ROSAS
ON (b; μY )-CONTINUOUS FUNCTIONS

RYUL KIM, SU-YONG PAK AND MYONG-SON SIN
SWAN-LIKE REDUCIBILITY FOR TYPE I PENTANOMIALS OVER A BINARY FIELD

OTILIA LUNGU AND VALER NIMINEŢ
ON CONFORMAL TRANSFORMATION OF A QUARTIC FINSLER SPACE

MARCELINA MOCANU
DIFFERENTIABILITY OF MONOTONE SOBOLEV FUNCTIONS ON METRIC SPACES

SOFIYA OSTROVSKA
PRICE'S THEOREM AND UNCORRELATEDNESS SETS

ALI OZKURT
SOME GENERALIZATIONS OF LOCAL CONTINUITY IN IDEAL TOPO-LOGICAL SPACES

ALINA-MIHAELA PATRICIU AND VALERIU POPA
GENERAL FIXED POINT THEOREMS FOR MULTIVALUED MAPPINGS OF LATIF - BEG TYPE IN G - METRIC SPACES

DAN POPA
FUNCTIONAL FOLD BASED PROGRAMMING IN SWI-PROLOG

PETRU GABRIEL PUIU AND IULIAN FURDU
ASYNCHRONOUS MOTOR SPEED CONTROL BY PRO VIEW OPEN SOURCE SOFTWARE WITHIN A SCADA INTERFACE

K. P. R. RAO, P. R. SOBHAN BABU, G. N. V. KISHORE AND B. FISHER
COMMON FIXED POINTS FOR MAPS SATISFYING A NEW RATIONAL INEQUALITY IN ORDERED FUZZY METRIC SPACES

MIHAI TALMACIU
ON {CLAW, ANTENNA, NET}-FREE GRAPHS

MARIUS TĂRNĂUCEANU
REMARKS ON THE EXPONENT FUNCTION ASSOCIATED TO A FINITE GROUP

Copyright (c) 1995-2007 University of Bacu